Please use this identifier to cite or link to this item:

Title: On the enumeration of the set of saturated numerical semigroups with fixed Frobenius number
Authors: J.C. Rosales, Rosales
M. B. Branco, Branco
D. Torrão, Torrão
Editors: Simos, Theodore
Keywords: Numerical semigroup;
Frobenius number
Issue Date: 1-Jun-2014
Publisher: Elsiver
Citation: Applied Mathematics and Computation, Volume 236, 1 June 2014, Pages 471–479, doi:10.1016/j.amc.2014.03.058
Abstract: In this paper, we present an efficient algorithm to compute the set of saturated numerical semigroups with a given Frobenius number.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
1-s2.0-S0096300314004202-main.pdf380.33 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois